2 doctors weighed in:

How do I cure bad nausea from the pill?

2 doctors weighed in
Dr. Brad Douglas
Obstetrics & Gynecology
1 doctor agrees

In brief: See below

You might want to try vitamin b6 and/or unisom but have your ob/gyn evaluate you for other reasons for nausea.

In brief: See below

You might want to try vitamin b6 and/or unisom but have your ob/gyn evaluate you for other reasons for nausea.
Dr. Brad Douglas
Dr. Brad Douglas
Thank
Dr. Milroy Samuel
Obstetrics & Gynecology

In brief: You can't

You should consider another pill with less hormones or a non hormonal contraceptive.

In brief: You can't

You should consider another pill with less hormones or a non hormonal contraceptive.
Dr. Milroy Samuel
Dr. Milroy Samuel
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors